# SDR 00FDEA00253

- Difficulty date: April 11, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 991 hours, 471 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Speaker
- Condition: Noisy
- Location: Cockpit Radio
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO LOUD SQUEAL NOISE IN COCKPIT OF UNDETERMINED ORIGIN (NOT RADIO).  RECONFIGURED AC- WND TO NORMAL UNABLE TO DETERMINE SOURCE OF NOISE.  INFO NOTED 2ND T/O ROLL NORMAL.  UNABLE TO DUP NOISE.
